# SDR SWAA2025092907124

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BTW BSTA 440 TO BSTA 492.4 CUT OUT AT FWD CARGO COMPARTMENT.  REPLACED LOWER SILL LOCATED BTW BS 440 TO BS 492.4 CUT OUT AT FWD CARGO COMPARTMENT. IAW B737-800 SRM 51-40-02 AND DWG# 143A8330; SHEET 61; REV-; DWG# 143A8120; SHEET 50; REV -.
